# SDR DALA14025040129

- Difficulty date: April 20, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 80,807 hours, 34,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LEFT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED FUSE ON THE POWER SUPPLY.  SYSTEM OPS ARE NORMAL.
